# SDR DALA2015031502186

- Difficulty date: March 2, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 50,324 hours, 20,254 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EMERGENCY EXIT SIGN FORWARD OF 1L DOOR INOPERATIVE. MAINTENANCE  RETERMINATED GROUND AT GROURD BLOCK GD3782.  DC RESTORED ALL TO NORMAL. REACTIVATED THRESHOLD LIGHT PER ERA 533680-14 ORIG INSTRUCTIONS. EMERGENCY AND THRESHOLD LIGHTS OP CK NORMAL.
